MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SRD S5 MAST ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH SRD S5 MAST ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-88-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H10: livanova deutschland manufactures the s5 roller pump.The incident occurred in china.From the analysis of the log file the errors have been confirmed on the dates of the events: (b)(6) 2023.An hms board defective is the most likely root cause of the event.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that the single roller pump 150 displayed intermittently error "pump 1 motor controller error" and "pump 1 motor monitoring/controlling error" occurred respectively at 17:16 on (b)(6) and at 18:51 on (b)(6).There is no report of any patient injury.
 
Additional Manufacturer Narrative
During the visit on site, the serial readout (real time device parameters and setting recording file) of the pump was collected.The analysis of the serial read-out revealed that the error code 458 (timeout_motor) was stored on the date of the events.Based on the investigation performed for similar cases, the stored error codes can be due to (i) disconnection of the motor from the motor control board and/or (ii) defective motor and stage board (hmf) and, in particular, to its dc/dc converter.Field service technician dispatched to the facility solved the issue by replacing the hms board.Complaints database analysis revealed no similar event since unit installation in 2021.Based on the error message displayed, the analysis of log and the service activity, the most likely root cause is an hms board defective.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.This report was due on november 30, 2023; however, due to a network disruption at livanova, the ability to submit mdrs was lost on november 19, 2023, before this report was ready to submit.The report was prepared and submitted immediately following restoration of the livanova systems.
 
Event or Problem Description
See initial report.

Brand Name
SRD S5 MAST ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key17744189
Report Number9611109-2023-00432
Device Sequence Number4145698
Product Code DWB
UDI-Device Identifier04033817900474
UDI-Public(01)04033817900474(11)210623
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-88-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown